# SDR CHQA201000131

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 22,969 hours, 17,084 cycles
- Engine: Allsn AE3007A
- Engine time: 20,369 hours, 19,174 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED A BLEED 1 LEAK MESSAGE ON EICAS AND RETURNED TO FIELD.  MAINTENANCE FOUND LEAKS AT JOINTS 9 AND 11 AND REPLACED THE O-RINGS AT BOTH JOINTS AND THE BLEED SYSTEM WAS CHECKING GOOD.
